# SDR DALA2017082306369

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 94,095 hours, 13,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT SEATS 32AB-41AB &31GF ARE INOPERATIVE. REPLACED M9010 EMERGENCY POWER SUPPLY. SYSTEM OPERATION IS NORMAL.
